# SDR ASAA2016100818359

- Difficulty date: October 8, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,196 hours, 11,661 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 453A2610
- Condition: Gouged
- Location: Bs 767-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD 140CF HAS MULTIPLE AREAS OF DAMAGE THAT ARE OUT OF LIMITS IAS SRM 53-00-53-1A-1.  ACFT GROUNDED.  FABRICATED A NEW FLOOR PANEL, ALODINED, PRIMED.
